It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


I'm sorry about my post. I read it again and I didn't explain very well. Statin drgus do lower cholesterol that is true;However the statin molecule as well as lowering cholesterol also contain an anti-aggregation factor(which is good) and an anti-inflamatory (which is good). The problem with statins is that this is all one molecule. It cannot be broken apart to see if just lowering the cholesterol alone is the active part. If you break the molecule apart you destroy it. Therefore it can't be proven that the lowering of cholesterol is in itself important. Cholesterol is necessary for many body functions. You can look up uses of cholesterol in the body. As cholesterol is produced by the liver it is also produced by the brain, for use specificly by the brain. These tests were preformed by radioactive dye. Statins are know to cause periphiral neuropathy. You can find many of these reports (done by highly skilled experts) not drug companies, by looking up dangers of statin drugs. The Merck patent (#4,933,165) for statin drugs also include a patent for adding CoQ10 to a statin to decrease the dangers of Myopaties and neuropathies. (go to USPTO and type in patent number) Merck states the dangers of statin CoQ10 depletion. As of yet they do not put CoQ10 in there statins. It is obvious that Merck knows of the dangers, of statins. You might also check out "The Statin Study" now being conducted by UCSD. It is being funded by the NIH (national institude of health), and not by drug companies. I suppose the most alarming in my statin research is that statins might not show detremental side effects for 3 or 4 years on the thearpy. Also I do know for a fact that many doctors do not believe the side effects of statins and therefore do not report them as such. I can state one case first hand. My Mother. She told her doctors that she was having trouble walking and some balance problems. She asked numerous times if this could be due to statins. They told her in no uncertain terms that this was not a side effect of statins. She got progressively worse. At the same time she was taking Diltiazem (calcium channel blocker). Diltiazem is know to increase the effective dosage of statins (lipitor) by 3.9 times. It is a chemical fact and the reports are readily available through Lexicomp online. It is caused by using the same chemical pathways, CYP 450. They continued to give her an effictive dose of 80 mg of lipitor. Her problems got worse. She went to a cane. Her doctor had her scared to stop taking the Lipitor. (Her cholesterol was never over 260) They got her cholesterol down to 170. She is now in a wheelchair. She was diagnosed with axaxia (non-specific) then finaally Spino Cerebellar ataxia. Now the neurologist who is treating her says she does not have spino cerebellar ataxia at all. The conclusion Perpherial Neuropathy caused by statin drugs with ataxia secondary (caused by low CoQ10 in the cerebellum). This can possibly be somewhat treated, but the perpherial neuropathy caused by a toxic buildup of statins has probably damaged the nerve axons, and it is unlikely they can regenerate. Do you know the sad part. Her primary care doctor still tells her statin drugs wouldn't have these side effects and wants her to keep taking cholesterol lowering drugs, even though her cholesterol is now at 170. Cholesterol is required to build myelin around the nerves. There is a recent report by Dr. Salvatore DiMauro that says Ataxia can be caused by low levels of CoQ10 in the cerebellum. He will also have a report coming out shortly that will say that Lipitor can make CoQ10 deficient in less than 1 week. You can then put these last two sentences together. You could research CoQ10 and what its use is in the body, and put that together with what cholesterol is used for in the body. You will then see why they are both essential. She was also taking high supplements of calcium for osteoporosis. They (the doctors) never read that you must take magnesium with calcium or it will not help, but only leach the magnesium out of you body. Also the diuretics she was taking also leached magnesium as well as COQ10. (HCTZ). CoQ10 is required for ATP production. Magnesium is required for ATP production. Both of these especially in the brain and particulaly in the cerebellum. ATP is required for dopamine production. Parkinson's patients are low on dopamine. You can connect the dots. Low magnesium will cause elevated cholesterol as well as ataxia. Its sad but she was perfectly healthy before the doctor induced illness. I guess my main point is don't believe every thing you doctor says. They rely on the drug companies for information. They're only human (whether they believe that or not) and they do not know everything. If you research something and don't agree tell them, if they get angry with you and tell you that you don't know what you're talking about because they're a doctor, FIRE THEM. Most people don't even know you can fire a doctor. They are employed by you , plain and simple. They work for YOU. Not the other way around. There is also a report from Sweden of Doctors who were excited that they had found another use for statins and the reason statins worked so well after heart transplants. The statins stop rejections.. In effect they impair your body's immume system. You can find this by looking up DR. John Mercola. Sorry I went on for so long...





All times are GMT -7. The time now is 07:56 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!